# SDR UALA2013052803665

- Difficulty date: May 26, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,125 hours, 15,717 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Grease Fitting
- Condition: Dirty
- Location: Rat Act Rod End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT DEPLOYMENT ACTUATOR ASSY UPPER AND LOWER GREASE FITTINGS WILL NOT TAKE GREASE. CLEANED FITTINGS. BOTH ROD ENDS TOOK GREASE.
